Extensive exfoliative dermatitis induced by non-ionic contrast medium Iodixanol (Visipaque®) used during percutaneous coronary intervention

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

We report a case of extensive exfoliative dermatitis in a patient appearing 3 days after intracoronary administration of non-ionic contrast medium Iodixanol (Visipaque®) during the primary percutaneous coronary intervention. The patient presented with acute myocardial infarction and has never exposed to any X-ray contrast medium. The patient was successfully treated with corticosteroid, antihistamines and antibiotics for the prevention of secondary bacterial infection. The patient was recovered 8 days after the anti-allergic medical management. This case can be a rare example of late-onset allergic reaction to a non-ionic contrast medium Iodixanol presented with extensive exfoliative dermatitis.

Original languageEnglish
JournalInternational Journal of Cardiology
Volume124
Issue number2
DOIs
Publication statusPublished - 2008 Feb 29

Keywords

  • Acute myocardial infarction
  • Exfoliative dermatitis
  • Non-ionic contrast medium (Iodixanol)

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Extensive exfoliative dermatitis induced by non-ionic contrast medium Iodixanol (Visipaque®) used during percutaneous coronary intervention'. Together they form a unique fingerprint.

  • Cite this